# SDR ASAA9510086

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 62000121
- Condition: Defective
- Location: Nr 1 Galley
- Part time: 20,341 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ANC - ON ARRIVAL OF FLIGHT 58, CREW REPORTED A STRONG ELECTRICAL ODOR EMINATED FROM OVEN IN FORWARD GALLEY WHILE IN USE.  ODOR DISSIPATED WHEN GALLEY POWER TURNED OFF.  REMOVED AND REPLACED DOUBLE OVEN IN NR 1 GALLEY AND OPERATED NORMALLY WITH NO ODORS NOTED.  (M)
